# SDR SWAA2020030442001

- Difficulty date: February 29, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 7,293 hours, 3,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANTS REPORT FORWARD GALLEY SUE. DOOR GIRT BAR EXTREMELY HARD TO REMOVE FROM STOWAGE CLAMPS.         FOUND DEBRIS INTERFERING WITH THE GIRT BAR AND BRACKET. CLEANED THE DEBRIS AND OPS CHECKED THE GIRT BAR GOOD IN REF TO AMM 25-66-02.
